# SDR FDEA201410193302

- Difficulty date: October 19, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tension Tie
- Part number: ARB0029510
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD TE FLAP INBD HINGE OTBD TENSION TIE FITTING CRACKED.  REMOVED AND REPLACED IAW SRM 51-33-01 AND AMM 57-53-01-4.  LEAK CHECK CARRIED OUT IAW AMM 12-11-04,  FOUND SATISFACTORY.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
